Publication
Title
Molecule-type phases and Hund's rule in vertically coupled quantum dots
Author
Language
English
Source (journal)
Physical review letters. - New York, N.Y.
Publication
New York, N.Y. : 2000
ISSN
0031-9007
Volume/pages
84(2000), p. 4433-4436
ISI
000086941600045
Full text (Publishers DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 30.04.2017
To cite this reference